Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal-poop out due to slow titration?

Posted by Roo on October 24, 2001, at 14:03:46

In reply to Re: Lamictal-poop out due to slow titration? jaby, posted by JahL on October 24, 2001, at 13:37:48

Jaby,

I am just starting lamictal and have noticed something
similar. I feel really positive about an hour after
I take it, but as the afternoon wears on, I feel myself
becoming depressed again. I don't know what to think
of it. I have been considering that it's because
I'm at such a low dose (37.5mg) and not at a therapeutic
level yet.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:82190
URL: http://www.dr-bob.org/babble/20011015/msgs/82201.html